Skip to main content

Research Repository

Advanced Search

Amorphic complexity

Fuhrmann, G; Gröger, M; Jäger, T

Authors

M Gröger

T Jäger



Citation

Fuhrmann, G., Gröger, M., & Jäger, T. (2016). Amorphic complexity. Nonlinearity, 29(2), https://doi.org/10.1088/0951-7715/29/2/528

Journal Article Type Article
Publication Date 2016
Deposit Date Aug 28, 2021
Journal Nonlinearity
Print ISSN 0951-7715
Electronic ISSN 1361-6544
Publisher IOP Publishing
Peer Reviewed Peer Reviewed
Volume 29
Issue 2
DOI https://doi.org/10.1088/0951-7715/29/2/528